# SDR SWAA2021112939897

- Difficulty date: November 2, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 26R, BS540 AT FWD CARGO COMPARTMENT.   PERFORMED PERMANENT REPAIR ON STRINGER 26R AND BTW BS 500D TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1; FIG 206.
